# SDR DALA2021042302367

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 1,146 hours, 140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 EMERGENCY PATH LIGHTING SEAT 5J LENS MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 5J SEAT EMERGENCY PATH LIGHT ASSAMBLY.
